Profile

Join date: Jun 28, 2022

About







Can You Overdose On An Asthma Inhaler



Because the high passes quickly, many users will inhale the substance repeatedly, putting themselves at risk of overdose, oxygen deprivation, and sudden death. Signs and Symptoms of Inhalant Overdose Someone overdosing on inhalants may experience any or all of the following symptoms 3: Drowsiness. Diarrhea. Disorientation. Hallucinations.


Coma. Albuterol can cause some severe side effects, such as: 6 Allergic reactions such as rash, hives, itching, swelling of the face, throat, tongue, lips or extremities, difficulty breathing or swallowing, and hoarseness Wheezing, choking, or other breathing problems Chest pain, irregular heart rate, pounding heartbeats, or fluttering in the chest Inhaler

C
Can You Overdose On An Asthma Inhaler - Discount Place

Can You Overdose On An Asthma Inhaler - Discount Place

More actions